# SDR KPVA 201001

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 43,350 hours, 59,268 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 5904515
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O WARNING HORN SOUNDED WITH THE ADVANCEMENT OF THE POWER LEVERS WITH THE AIRCRAFT PROPERLY CONFIGURED FOR T/O.  FOUND THE RIGHT FLAP RVDT OUT OF ADJUSTMENT.  RE-ADJUSTED THE RIGHT RVDT.  OPS CHECK GOOD.
